# SDR UALA2010062402243

- Difficulty date: June 24, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 37,018 hours, 8,224 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN FWD OF DOORWAY 3R.  REPLACED EMERGENCY EXIT SIGN, OP CHECK OKAY.
